# SDR 8ECA20180112

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N874SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1574
- Aircraft time: 3,103 hours, 2,825 cycles
- Engine: Pwc PT6C67D
- Propeller: Hartzl HCE4A3D
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE DETECTOR CAS MESSAGE IN FLT.  RETURNED TO DEPARTURE.  MAINTENANCE TROUBLESHOOTING.
